Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 24, NWS Charleston, SC

March 26, 2012

NWS Charleston, SC issued this small craft advisory at Mar 26, 2012, 3:37 PM EDT. It took effect at Mar 26, 2012, 9:23 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 3:37 PM EDT (19:37 UTC)
In effect from
Mar 26, 2012, 9:23 PM EDT
Expired
Mar 28, 2012, 4:00 AM EDT
In force
31 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WHUS72 KCHS 261937
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT MON MAR 26 2012

AMZ330-270400-
/O.NEW.KCHS.SC.Y.0024.120327T0800Z-120327T1700Z/
CHARLESTON HARBOR-
337 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-270400-
/O.NEW.KCHS.SC.Y.0024.120327T0800Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
337 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-270400-
/O.NEW.KCHS.SC.Y.0024.120327T0900Z-120327T2100Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
337 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-270400-
/O.NEW.KCHS.SC.Y.0024.120327T1100Z-120327T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
337 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270400-
/O.NEW.KCHS.SC.Y.0024.120327T1100Z-120328T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
337 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 2 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 2 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
920 
WHUS72 KCHS 262203
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EDT MON MAR 26 2012

AMZ330-270615-
/O.EXT.KCHS.SC.Y.0024.120327T0500Z-120327T1700Z/
CHARLESTON HARBOR-
603 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM EDT
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 1 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-270615-
/O.EXT.KCHS.SC.Y.0024.120327T0500Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
603 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 5 PM EDT
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-270615-
/O.CON.KCHS.SC.Y.0024.120327T0900Z-120327T2100Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
603 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-270615-
/O.CON.KCHS.SC.Y.0024.120327T1100Z-120327T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
603 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270615-
/O.CON.KCHS.SC.Y.0024.120327T1100Z-120328T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
603 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
2 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
2 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
567 
WHUS72 KCHS 270123
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EDT MON MAR 26 2012

AMZ330-270930-
/O.EXT.KCHS.SC.Y.0024.120327T0123Z-120327T1700Z/
CHARLESTON HARBOR-
923 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-270930-
/O.EXT.KCHS.SC.Y.0024.120327T0123Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
923 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-270930-
/O.CON.KCHS.SC.Y.0024.120327T0900Z-120327T2100Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
923 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-270930-
/O.CON.KCHS.SC.Y.0024.120327T1100Z-120327T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
923 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-270930-
/O.CON.KCHS.SC.Y.0024.120327T1100Z-120328T0600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
923 PM EDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
2 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
2 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
511 
WHUS72 KCHS 270736
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
336 AM EDT TUE MAR 27 2012

AMZ352-271545-
/O.EXT.KCHS.SC.Y.0024.120327T0736Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
336 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-271545-
/O.EXT.KCHS.SC.Y.0024.120327T0736Z-120328T0200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
336 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-271545-
/O.EXT.KCHS.SC.Y.0024.120327T1100Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
336 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 6 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-271545-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120327T1700Z/
CHARLESTON HARBOR-
336 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-271545-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
336 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS72 KCHS 271428
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EDT TUE MAR 27 2012

AMZ330-271700-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120327T1700Z/
CHARLESTON HARBOR-
1028 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-272100-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1028 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-272230-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1028 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-272230-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1028 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-272230-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1028 AM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
616 
WHUS72 KCHS 271634
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1234 PM EDT TUE MAR 27 2012

AMZ330-272100-
/O.EXT.KCHS.SC.Y.0024.000000T0000Z-120327T2100Z/
CHARLESTON HARBOR-
1234 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-272100-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120327T2100Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1234 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-280045-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1234 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-280045-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1234 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-280045-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1234 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
686 
WHUS72 KCHS 272006
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT TUE MAR 27 2012

AMZ330-350-272115-
/O.CAN.KCHS.SC.Y.0024.000000T0000Z-120327T2100Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
406 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

AMZ352-280200-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
406 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-280200-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
406 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-280415-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
406 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
207 
WHUS72 KCHS 272215
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
615 PM EDT TUE MAR 27 2012

AMZ352-354-280200-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
615 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-280615-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
615 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
537 
WHUS72 KCHS 280158
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
958 PM EDT TUE MAR 27 2012

AMZ352-354-280300-
/O.EXP.KCHS.SC.Y.0024.000000T0000Z-120328T0200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
958 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING. 

$$

AMZ374-281000-
/O.CON.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
958 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
286 
WHUS72 KCHS 280800
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
400 AM EDT WED MAR 28 2012


AMZ374-280900-
/O.CAN.KCHS.SC.Y.0024.000000T0000Z-120328T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
400 AM EDT WED MAR 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 1:16 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 26, 1:16 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
116 PM EDT MON MAR 26 2012

.SYNOPSIS...
LOW PRESSURE WILL PUSH OFFSHORE THIS AFTERNOON THROUGH THIS
EVENING. A COLD FRONT WILL CROSS THE REGION LATE TONIGHT AND
EARLY THURSDAY...THEN HIGH PRESSURE WILL BUILD SOUTH AND SHIFT
INTO THE MID ATLANTIC THROUGH WEDNESDAY. ANOTHER COLD FRONT WILL
MOVE THROUGH THURSDAY...FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE
BUILDING TO THE NORTH FRIDAY. AN AREA OF UNSETTLED WEATHER WILL
APPROACH FROM THE WEST FOR THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY MONDAY AFTERNOON...ONGOING FORECASTS REMAIN IN GOOD SHAPE
AND REQUIRED ONLY MINOR ADJUSTMENTS. WITH MINIMAL DIURNAL CUMULUS
DEVELOPMENT...FULL INSOLATION AND SUBSIDENCE WILL SUPPORT HIGHS IN
THE UPPER 70S TO LOWER 80S MOST AREAS. NORTH WINDS WILL CONTINUE
TO GRADUALLY DIMINISH THROUGH THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
SURFACE HIGH PRES OVER THE GREAT LAKES WILL BUILD TOWARD THE
MID ATLC REGION LATER TONIGHT. WEAK ONSHORE FLUX TO THE S OF
SAVANNAH LATE WILL KEEP TEMPS SLIGHTLY ELEVATED BY DAWN ON TUE.
OTHERWISE...DRY AIR OVER THE REGION AND THERE COULD BE A FEW
LOWS IN THE UPPER 40S OVER NORMALLY COOLER INLAND AREAS TO THE
W OF I-95 AND N OF I-16. SKIES EXPECTED TO BE MOSTLY CLEAR.

HIGH PRESSURE WILL BUILD SOUTHWARD INTO THE COASTAL CAROLINAS
TUESDAY AND WEDNESDAY...WITH COOLER AIR IN STORE. MAX TEMPS
TUESDAY AFTERNOON MAY ACTUALLY BE A DEGREE OR TWO BELOW
NORMAL...BUT PLENTIFUL SUNSHINE IS EXPECTED. TUESDAY NIGHT THE
HIGH PRESSURE WILL BE OVERHEAD...SO WINDS WILL DROP OFF AND ALLOW
FOR SOME DECENT RADIATIONAL COOLING. I DROPPED LOW TEMPS A
BIT...BUT FURTHER SHIFTS MAY NEED TO DROP THEM EVEN LOWER IF DEW
POINTS DONT REBOUND QUICKLY TUESDAY EVENING...RETARDING THE
TEMPERATURE DROP. BY WEDNESDAY...THE SURFACE HIGH WILL MOVE INTO
THE ATLANTIC...AND SOUTHERLY FLOW ON THE BACK SIDE WILL ALLOW MAX
TEMPS TO INCREASE ABOVE NORMAL ONCE AGAIN...EXCEPT NEAR THE
BEACHES WHERE A COOLING AFTERNOON SEA BREEZE WILL KICK IN.
VIRTUALLY NO CHANE OF RAIN THROUGH WEDNESDAY.

ON THURSDAY...A WEAK COLD FRONT APPROACHES FROM THE NORTH AS AN AREA
OF LOW PRESSURE MOVES THROUGH NEW ENGLAND AND INTO THE NORTH
ATLANTIC. I RAISED POPS JUST A TOUCH FOR THURSDAY AFTERNOON...BUT
KEPT THEM BELOW ANY NEED FOR MENTION IN THE ZONES AT THIS TIME.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THE WEAK FRONT WILL CONTINUE TO PUSH THROUGH THE AREA FROM NORTH TO
SOUTH THURSDAY NIGHT...SETTLING SOUTH OF THE AREA ON FRIDAY AS
ANOTHER AREA OF HIGH PRESSURE BUILDS IN OVER THE NORTHEASTERN
STATES. AFTER A WARM UP MID WEEK...TEMPS WILL COOL BACK DOWN AGAIN
BY A FEW DEGREES.

RIGHT NOW...THE WEEKEND LOOKS UNSETTLED. AN AREA OF SHORTWAVE ENERGY
THAT COMES ASHORE IN SOUTHERN CALIFORNIA MID WEEK WILL WORK ITS WAY
ACROSS THE SOUTHERN TIER OF THE U.S. AND APPROACH FROM THE LOWER
MISSISSIPPI VALLEY LATER SATURDAY INTO SUNDAY. TIMING AND DETAILS
ARE TOO TOUGH TO PIN DOWN THIS FAR OUT...BUT WE WILL DEFINITELY SEE
AN INCREASE IN CLOUDS AND CHANCES OF RAIN FOR SATURDAY AFTERNOON
INTO SUNDAY...WITH SOME IMPROVING CONDITIONS POSSIBLE BY MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
VFR THROUGH TUESDAY. 18Z TAF DETAILS CENTER ON CHANGES IN WIND
DIRECTION/SPEED. IN PARTICULAR...A COLD FRONT WILL CROSS THE
REGION LATE TONIGHT...AND GUSTY NE WINDS WILL DEVELOP AFTER
DAYBREAK TUESDAY.

EXTENDED AVIATION OUTLOOK...GENERALLY VFR...ALTHOUGH CANT RULE
OUT A LITTLE MVFR/IFR VSBYS IN FOG WEDNESDAY MORNING.

&&

.MARINE...
N WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. THEN...MODEL GUIDANCE
DIFFERS GREATLY REGARDING WIND DIRECTION THIS EVENING...RANGING
FROM N/NE PER THE LATEST SREF/GFS TO W/SW PER THE LATEST
NAM/EUROPEAN. A SLACKENING SURFACE GRADIENT WILL ALLOW MESOSCALE
FEATURES AND LOCAL WINDS TO DOMINATE FOR A TIME THIS EVENING...
THUS WIND DIRECTION COULD BECOME VARIABLE AT 10 KT OR LESS FOR A
TIME THIS EVENING...ESPECIALLY ACROSS SOUTHERN WATERS.

WILL ASSESS NEED FOR A SMALL CRAFT ADVISORY FOR LATER TONIGHT
INTO TUESDAY. A NE SURGE WILL RIPPLE DOWN THE COAST AFTER MIDNIGHT
TONIGHT AS SURFACE HIGH PRES WEDGES IN THE MID ATLC REGION. THERE
WILL BE SOME FAIRLY TIGHT THERMAL AND MOIST GRADIENTS CENTERED ON
THE LAND/SEA INTERFACE. SPEEDS WILL INCREASE AT LEAST 20 KT ACROSS
SC WATERS TOWARD DAWN TUE WITH SEAS BUILDING TO 3-5 FT LATE
TONIGHT. THE SURGING WILL REACH GA WATERS INCLUDING GRAYS REEF
LAST AND WINDS SHOULD INCREASE TO NEAR 15 KT AROUND DAYBREAK
THERE.

WINDS AND SEAS WILL INCREASE TUESDAY AS THE PRESSURE GRADIENT
TIGHTENS IN RESPONSE TO BUILDING HIGH PRESSURE. AN SCA WILL BE
NEEDED FOR THE OUTER GEORGIA WATERS FOR SURE. AT THIS POINT...I WILL
HOLD OFF ON THE NEARSHORE SC WATERS...BUT IT IS CLOSE AND WILL NEED
TO BE MONITORED BY FUTURE SHIFTS. WINDS AND SEAS WILL COME BACK DOWN
FAIRLY QUICKLY BY WEDNESDAY AS THE AREA OF HIGH PRESSURE SETTLES
NEARBY AND THE GRADIENT RELAXES. WINDS AND SEAS WILL PICK UP AGAIN A
LITTLE WEDNESDAY NIGHT AND THURSDAY AHEAD OF THE WEAK COLD
FRONT...BUT SHOULD STAY BELOW ANY HEADLINE CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...ALSHEIMER
NEAR TERM...SPR
SHORT TERM...ALSHEIMER
LONG TERM...ALSHEIMER
AVIATION...SPR
MARINE...SPR/ALSHEIMER
Hazardous weather outlook, Mar 26, 3:54 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT MON MAR 26 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-270800-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
354 AM EDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.